| Model Number |
CRPLUS |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/31/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control advised the customer that their device is no longer under warranty and not field-serviceable.Physio recommended that the device be permanently removed from service and that a replacement unit be obtained.The device was not returned to physio-control for evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
Event or Problem Description
The customer contacted physio-control to report that their device was showing all three icons (attention, charge-pak and service wrench).With all three icons illuminated, the device may not have sufficient power available to deliver effective defibrillation therapy to a patient, if it was needed.The device would also not power on.There was no report of patient use associated with the reported event.